Path:  Home   >  All publications
 
Publications (Journal Article)
 
Title
Authors
Publication Year
Scientific Areas
 
Publications
AZIMI, M. Jawad, LAURENT-GENGOUX, Camille, NUNES DA COSTA, Joana Margarida, (2018). Nijenhuis forms on Lie-infinity algebras associated to Lie algebroids. Communications in Algebra. Vol. 46. 2, pp. 494-515. Export
I. Area, BRANQUINHO, Amílcar, FOULQUIÉ MORENO, Ana, E. Godoy, (2018). Orthogonal Polynomial Interpretation of q-Toda and q-Volterra Equations. Bulletin of the Malaysian Mathematical Sciences Society. Vol. 41. 1, pp. 393-414. Export
FIGUEIREDO, Isabel N., LEAL, Carlos, PINTO, Luís, FIGUEIREDO, Pedro N., TSAI, Richard, (2018). An elastic image registration approach for wireless capsule endoscope localization. Biomedical Signal Processing and Control. Vol. 39, pp. 486-502. Export
FILIPUK, Galina, REBOCHO, Maria das Neves, (2018). Differential equations for families of semi-classical orthogonal polynomials within class one. Applied Numerical Mathematics. Vol. 124, pp. 76-88. Export
DOMÍNGUEZ, Óscar, (2018). On nuclearity of embeddings between Besov spaces. Journal of Approximation Theory. Vol. 225, pp. 209-223. Export
VOROTNIKOV, Dmitry, (2018). On time adaptive critical variable exponent vectorial diffusion flows and their applications in image processing I: Analysis. Nonlinear Analysis. Vol. 168, pp. 176-197. Export
CLEMENTINO, Maria Manuel, GRAN, Marino, JANELIDZE, George, (2018). Some remarks on protolocalizations and proto-additive reflections. Journal of Algebra and its Applications. Vol. 17. 11, pp. . Export
MONTOLI, Andrea, RODELO, Diana, VAN DER LINDEN, Tim, (2018). Two characterisations of groups amongst monoids. Journal of Pure and Applied Algebra. Vol. 222. 4, pp. 747-777. Export
TEYMURAZYAN, Rafayel, URBANO, José Miguel, (2017). A free boundary optimization problem for the ∞-Laplacian. Journal of Differential Equations. Vol. 263. 2, pp. 1140-1159. Export
AREA, I., BRANQUINHO, Amílcar, FOUPOUAGNIGNI, Mama, SANDJON, Marlyse Njinkeu, (2017). Characterizations of classical orthogonal polynomials on quadratic lattices. Journal of Difference Equations and Applications. Vol. 23. 6, pp. 983-1002. Export
Number of registers: 1,374<< previous 1,2,3,4,5,6,7,8 next >>
     
© 2012 Centre for Mathematics, University of Coimbra, funded by

Science and Technology Foundation

Powered by: rdOnWeb v1.4 | technical support